NetWellness is a global, community service providing quality, unbiased health information from our partner university faculty. NetWellness is commercial-free and does not accept advertising.
Tuesday, September 30, 2014
Erectile Dysfunction (ED)
I don`t know if many fall into my category, but I am 21 years of age, and I am experiencing erectile problems. A year ago, depression from a relationship led to me orally taking penis enlargement pills. I also have asthma. I have not been able to achieve an erection fully since around the time after I took the pills. Are asthma and these pills related to this in any way? Also, are there any kind of treatments that you would recommend?
There are many male enhancement drugs on the market, the majority of which are harmless. There are few with side effects that we know of. Your depression may to be the cause of your dysfunction. You should see a sex counselor.
Ahmad Hamidinia, MD
Formerly, Professor of Clinical Surgery
College of Medicine
University of Cincinnati